# SDR ASAA2013112296497

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 26,518 hours, 8,060 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, LEFT PACK LIGHT ILLUMINATES.  ACCOMPLISHED QRH PROCEDURE, BOTH PACK LIGHTS EXTINGUISHED.  ACFT GROUNDED.  PERFORMED NR 1 PACK / ZONE TEMP CONT BITE TEST IAW MM 21-61-00-700.  BIT PASSED, PREV FLIGHT LOGGED TCV THIS PACK & VERIFY PASSED.  PRESSED RESET AND RETESTED NR 1 PACK/ ZONE TEMP CONT, ALL 3 PASSED. PRESSED RECALL ON THE FLIGHT DECK & LT PACK LIGHT DID NOT ILLUMINATE.  NO HISTORY 90 DAYS.
